Abstract

A representation theorem for band-limited functions of several variables whose moduli are radial is stated. The proof of this theorem, which is based on techniques from Fourier analysis and the theory of analytic functions of several variables, is outlined in the Appendix. Several uniqueness results concerning the phase-retrieval problem that follow from the representation theorem are derived. References that relate the phase-retrieval problem to the problem of wave-front reconstruction in optics and image reconstruction in speckle interferometry are cited.

© 1981 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Uniqueness of phase retrieval for functions with sufficiently disconnected support

T. R. Crimmins and J. R. Fienup
J. Opt. Soc. Am. 73(2) 218-221 (1983)

Uniqueness properties of higher-order autocorrelation functions

John I. Yellott and Geoffrey J. Iverson
J. Opt. Soc. Am. A 9(3) 388-404 (1992)

Stability of unique Fourier-transform phase reconstruction

Jorge L. C. Sanz, Thomas S. Huang, and Fernando Cukierman
J. Opt. Soc. Am. 73(11) 1442-1445 (1983)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (22)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription